# SDR EIA990274

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 9918480112
- Condition: Hole
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, A HOLE WAS FOUND IN THE RIGHT ELEVATOR LOWER SURFACE OUTBOARD END.  REPAIRED BY REPLACING RIGHT ELEVATOR OUTBOARD LOWER SKIN PER DOUGLAS DRAWING NR 9918480 AND ECRA 942-55-083-2 AND SRM 51-30-2.  (M)
